• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Question Please Help

Ive been on Lipotrim just over a week now and Im always feeling tired, weak and constantly feeling dizzy and if I walk anywhere im getting out of breath... Im not complaining about any of that though because im loving the weight loss too much for that to bother me haha!!

My question is, Im going to a theme park next week, so Im going to be walking around all day, going on rides etc... Ill be out from 8am till about 6pm ..

Do you think this is safe to do? because im not sure if any physical excersise can be done whilst on this and to be honest I really dont think I could do any excersice the way its making me feel, when I walk my dogs each night, I come back and feel really weak.

Any advise would be greatful, thanks :)
Get Rid of this ad and join in on the conversation for free today! Tap here!


Gold Member
Hopefully by the time you trip comes round you will have more energy....im on day 10 now and managed to walk up the hill to the shops much easier......walking will be fine as long as you make sure you have all your shakes and drink plenty of water ....oh and have fun


Full Member
My advise would be to see how you feel. You'll probably feel so much better by next week. Even if you are still feeling a bit crap then go and take it a bit easier than you normally would. Fingers crossed by next week you'll have more energy!
Niamh xxx
drink plenty of water, and I find the coffee with a sweetner gives me a boost when my energy levels are low.


Full Member
I would think you will be fine by then as you should be well into Ketosis. The tiredness only lasted a week for me as did the heady feeling. Make sure you drink your full quota of water between now and then to make sure that you have de-toxed (de-toxing causes the headaches I think) and myself and a lot of the girls on here all felt a sort of euphoric state after the first week which gives you lots of energy and a real 'buzz' - But I suppose you are the best judge to know how your body feels a bit nearer the time. Have a great time anyhow hun. All the very best. x

irish molly

Maintaing LT loss on GL
During your first week your body is adjusting to TFR. Some people do not have any adverse effects whilst others feel quite tired and weak. It will pass and your body will adjust. Keep up your water intake. It really will help. Sip water rather than drinking down big glassfulls and keep a bottle to hand all the time.
You will be fine for your theme park day.

Similar threads